# SDR TRBA2010078

- Difficulty date: July 17, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 494
- Aircraft time: 21,646 hours, 25,471 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: BHC10003
- Part serial: 219
- Condition: Inoperative
- Location: Te Flaps
- Part time: 27,944 hours, 35,990 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, FLAP MOVE VERY SLOW FROM 15 DEGREES TO 30 DEGREES, EXT FLAG STAYED ON.  FEW SECONDS AFTER REACHING 30 DEGREES, RECEIVED  WARNING FLAP UNLOCK ON CAP EXECUTED GO AROUND FOLLOWED AOM PROCEDURES AND LANDED WITH FLAPS 15 DEGREES. "EMERGENCY DECLARED" -REPEAT WRITE UP- R & R FLAP VALVE BLOCK IAW ATR-72 JIC 27-54-71.OPS CHECK AND LEAK CHECK FOUND SATISFACTORY AT THIS TIME.  ACFT WILL BE RELEASED FOR FCF RII: 148806. FCF PASSED, AML 298284-1.
